# SDR FXGA20160226001

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 61,866 hours, 47,633 cycles
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: GD2290
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: AB
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT DEPRESSURIZED IN THE MIDDLE OF A PARABOLA.  DESCENT WAS INITIATED AT FIRST INDICATION OF DEPRESSURIZATION.  MAXIMUM ALTITUDE REACHED WAS FLIGHT LEVEL 310.  FOUND THAT THE CABIN PRESS CONTROLLER HAD FAILED.
